A New Approximate Formula for Variance of Horvitz–Thompson Estimator using first order Inclusion Probabilities

Muhammad Qaiser Shahbaz, Muhammad Hanif

Abstract


A new approximate formula for sampling variance of Horvitz–Thompson (1952) estimator has been obtained. Empirical study of the approximate formula has been given to see its performance.

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v3i1.78

Refbacks

  • There are currently no refbacks.




Copyright (c)

Title

A New Approximate Formula for Variance of Horvitz–Thompson Estimator using first order Inclusion Probabilities

Keywords

-

Description

A new approximate formula for sampling variance of Horvitz–Thompson (1952) estimator has been obtained. Empirical study of the approximate formula has been given to see its performance.

Date

2007-01-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol 3. No. 1, Jan 2007



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810